# SDR AU000246

- Difficulty date: March 11, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Engine: Cont GTSIO520M
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Housing
- Part number: 632623A23
- Condition: Faulty
- Location: Oil Pump
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL PUMP HOUSING FAULTY. HOLE IN CASTING ON THE SUCTIONSIDE OF THE PUMP.
